Fluctuation results for brownian motion in a poissonian potential
Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 3, pp. 279-308.
@article{AIHPB_1998__34_3_279_0,
     author = {W\"uthrich, Mario V.},
     title = {Fluctuation results for brownian motion in a poissonian potential},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {279--308},
     publisher = {Gauthier-Villars},
     volume = {34},
     number = {3},
     year = {1998},
     mrnumber = {1625875},
     zbl = {0909.60073},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1998__34_3_279_0/}
}
TY  - JOUR
AU  - Wüthrich, Mario V.
TI  - Fluctuation results for brownian motion in a poissonian potential
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1998
SP  - 279
EP  - 308
VL  - 34
IS  - 3
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1998__34_3_279_0/
LA  - en
ID  - AIHPB_1998__34_3_279_0
ER  - 
%0 Journal Article
%A Wüthrich, Mario V.
%T Fluctuation results for brownian motion in a poissonian potential
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1998
%P 279-308
%V 34
%N 3
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPB_1998__34_3_279_0/
%G en
%F AIHPB_1998__34_3_279_0
Wüthrich, Mario V. Fluctuation results for brownian motion in a poissonian potential. Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 3, pp. 279-308. http://www.numdam.org/item/AIHPB_1998__34_3_279_0/

[1] M. Aizenman and J. Wehr, Rounding effects of first order phase transition. Commun. Math. Phys., Vol. 130, 1990, pp. 489-528. | MR | Zbl

[2] H. Kesten, Aspects of first-passage percolation. In Ecole d'été de Probabilités de St. Flour, Lect. Notes in Math., Vol. 1180. Springer-Verlag, 1985, pp. 125-264. | MR | Zbl

[3] H. Kesten, On the speed of convergence in first-passage percolation. Ann. Appl. Prob., Vol. 3, 1993, pp. 296-338. | MR | Zbl

[4] C. Licea, C.M. Newman and M.S.T. Piza, Superdiffusivity in first-passage percolation. Prob. Theory Rel. Fields, Vol. 106, 1996, pp. 559-591. | MR | Zbl

[5] C.M. Newman and M.S.T. Piza, Divergence of shape fluctuations in two dimensions. Ann. Prob., Vol. 23, 1995, pp. 977-1005. | MR | Zbl

[6] A.S. Sznitman, Shape theorem, Lyapounov exponents and large deviations for Brownian motion in a Poissonian potential. Comm. Pure Appl. Math., Vol. 47, 12, 1994, pp. 1655-1688. | MR | Zbl

[7] A.S. Sznitman, Crossing velocities and random lattice animals. Ann. Prob., Vol. 23, 1995, pp. 1006-1023. | MR | Zbl

[8] A.S. Sznitman, Distance fluctuations and Lyapounov exponents. Ann. Prob., Vol. 24, 1996, pp. 1507-1530. | MR | Zbl

[9] J. Wehr and M. Aizenman, Fluctuations of extensive functions of quenched random couplings. J. Stat. Phys., Vol. 60, 1990, pp. 287-306. | MR | Zbl

[10] M.V. Wüthrich, Superdiffusive behaviour of two dimensional Brownian motion in a Poissonian potential. To appear in The Annals of Probability. | MR | Zbl